# SDR SIMA201017206

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 28,891 hours, 24,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 MAINTENANCE CHECK FOUND THE AFT EMERGENCY FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 FLASHLIGHT AND CHARGER IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
